# SDR CA040621006

- Difficulty date: June 17, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 2,155 hours
- Engine: Pwa PT6A42
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Receptacle
- Part number: 2064862
- Condition: Corroded
- Location: Door Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURTESY AND ENTRANCE DOOR LIGHTS REPORTED U/S.  TROUBLESHOOTING LED TO CONNECTOR P406 LOCATED IN THE AIRCRAFT SIDEWALL FORWARD OF THE ENTRANCE DOOR.  FOUND CONNECTOR PINS CORRODED, PRIMARILY PIN 7 THATSUPPLIES 28VDC TO THE CIRCUIT.  WIRING REPAIRED AND AIRCRAFT RELEASED.
